# SDR AUS20030933

- Difficulty date: August 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Screw
- Part number: NONEINIPC
- Condition: Loose
- Location: Starter
- Part time: 956 cycles
- Component: Starter, Lyc
- Component part number: O235L2C
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER MOTOR INTERMEDIATE BEARING SECURING SCREW FELL OUT ANDSHORT CIRCUITED FIELD WINDINGS.
